# SDR YADA20151105001

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 25,102 hours, 30,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1145800471
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & LG RETRACTION, PILOT NOTICED HYD POWER PACK RUNNING EXCESSIVELY, THEN LOW HYD WARNING LIGHT CAME ON.  MANUALLY EXTENDED THE LG & RETURNED TO ORIGINAL AIRPORT FOR AN UNEVENTFUL LANDING.  AFTER LANDING, HYD FLUID WAS OBSERVED LEAKING FROM THE HYD POWER PACK WING PANEL & ON THE BACK OF THE WING.  LOCATED THE SOURCE OF THE FLUID LEAK TO THE FWD B NUT ON LG RETRACT SOLID LINE, PN 114-580047-1.  THIS FITTING WAS TIGHTENED & A CONICAL SEAL WAS INSTALLED TO ELIMINATE LEAKAGE.  THE LG WAS MANUALLY CYCLED, THE SYS SERVICED & THE ACFT WAS RETURNED TO SERVICE.  INVESTIGATION CONTINUES THROUGH THE COMPANY SMS REPORTING & ANALYSIS SYS.
